# SDR CWQR20130417031

- Difficulty date: April 17, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800013
- Aircraft time: 6,910 hours
- Engine: Pwc PW306C
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Part number: 695123137
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SHEDULED INSPECTION, THE AFT PYLON T/E PANEL WAS REMOVED.  A CRACK WAS FOUND ON PYLON BRACKET 6951231-37.  IT IS CRACKED FROM THE EDGE OF THE UPPER FLANGE, INBD, PAST THE FIRST ATTACH FASTENER.  THIS BRACKET WAS REPLACED WITH NEW.  AN SDR REPORT AND PICTURES HAS BEEN FILED WITH MFG UNDER NR 655727.
